# SDR RAIA00504025

- Difficulty date: April 23, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 9,886 hours, 8,565 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

POSSIBLE LIGHTNING STRIKE.  SMOKE IN COCKPIT FOLLOWING POSSIBLE LIGHTNING.  MAINTENANCE DID LIGHTNING STRIKE INSPECTION WITH NO DEFECTS NOTED.  OPS CHECKED PACKS, NO SMOKE IN AIRCRAFT.
